# SDR AALA20140729013

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 69,320 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRIBE LINES ON FUSELAGE SKIN FROM STATIONS 600 TO 661 BETWEEN STRINGERS 6 & 10 LT.  THE SCRIBE LINES WERE DETERMINED TO BE A MAX DEPTH OF .0025 INCHES BY LASER MEASUREMENT.  ACCOMPLISHED REPAIR IAW EAB757-53-035905.
